# SDR NWAA082743209

- Difficulty date: June 13, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 55,022 hours, 24,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY LIGHT TEST, EPSU 11WL FAILED.  REPLACED EPSU BATTERY PACK, CHECKS OK.  (A)
